The Salish Object Forms
Bibliographic Data
| ID | 4558899 |
|---|---|
| Authors | Stanley Newman (0000-0003-2519-3104, corresponding author) |
| Year | 1979 |
| Volume | 45 |
| Issue | 4 |
| Pages | 299-308 |
| Publication date | 1979-10-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | International Journal of American Linguistics (JOURNAL) |
| Journal identifiers | ISSN: 0020-7071 • E-ISSN: 1545-7001 |
| Publisher | University of Chicago Press (PUBLISHER • US) |
| DOI | 10.1086/465612 |
| OpenAlex | W1978778011 |
| Language | EN |
| Citations received | 3 |
Download · Epistemology · Library science · Linguistics · Morality · Object (grammar · World Wide Web · Computer Science · Law in Society and Culture · Philosophy
| Citations per year | 0.08 |
|---|---|
| Citation span | 1987 - 1997 (11) |
| Highly cited | No |